- I have been on 10 mcg patch for 6 months due to herniated discs. I have started having withdrawal symptoms on 5th and 6th day of patch. I become depressed, sweat profusely, and experience increase in pain. Is this normal??
No I would not say it is because although I haven't been on Butrans but have been on fentanly. With Fentenyl the manufacture says to change patches every 72hrs but my doctor seemed(I didn't say anything to suggest this either) to know that they didn't last 72hrs & let me change it every 48hrs which worked well. I'd ask your doc to either raise the a higher dose or let you change yours every 48hrs. Good luck.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2011 • 4 answers
Posted 16 Feb 2012 • 2 answers
Posted 11 Dec 2012 • 3 answers
Posted 1 Mar 2015 • 2 answers
Herniated disc - I herniated my L5-S1 disc and also had sacrial torsion and had my sacrum bone fused
Posted 5 Mar 2015 • 1 answer